Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AcneDepress

Member
  • Posts

    39
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

Recent Profile Visitors

1567 profile views
  1. Hey, I have a problem with my weight: I am way underweight. I would really like to gain some pounds, but I'm afraid it will make me get acne again. An easy way to gain weight,I guess, is to eat a whole lot of candy and drink soda. However, it has so many bad side-effects and all that sugar can be good for nice skin. How should I handle this? I have absoluteley no fat on my body. I do workout, and I thought about using protetin supplements in shape of whey protein, but whey isn't great for acn
  2. Hi, Thank you very much, for taking time off to consider my case. Right now I am doing research on your suggestions (fillers, retinoid, "smoothbeam"). Is Smoothbeam some kind of laser, or? May you have a nice weekend
  3. Hi. I finished accutane about 2 months ago. This is how my skin looks today: Do you think the scars may, eventually, fade a little? I suffered from quite severe cystic acne, and I'm afraid I took control of it too late, hence the bad scarring. The only thing im doing now is to use organic apple cider vinegar with organic honey added. Any suggestions? Have a nice day everybody
  4. Wow, you actually just crush the pill and put it on your face? I thought you had to buy some sort of topical
  5. Hey, I wanted to try the method where you use apple cider vinegar, to treat your scars. At first I bought one, but found out it was not organic, so I went back to get another one. I found out, though, that the only organic one had honey added. I did some research and found out that honey also had healing effects, so I bought it. Now I have just used it, and my face feels kind of sticky! Guess it's the honey. Is it ok?
  6. When I look at old photographs of my acne, which is now under control (accutane), I realize I had very severe acne. I had maybe 11 active cyst all over my face. However, the skin where there was no acne was flawless. All toned and strong. Now that my acne is gone I do not really suffer from scars, but I have a lot of (damn!) red marks. And now when I look at my face there are no flawless spots. It's all flaky, red, untoned and generally badlooking and WEAK. No zits however. I have developed s
  7. Hi fellows. I've been on accutane now for about 3,5 months... I has helped alot, I havent got a cyst for a very loong time and only get a zit now and then, basicly like people without acne. My biggest problem right now is red marks... But.. How bad is it? When I look in the mirror in a room with lights on I seem to be sooo red in the head, really bad. When I look in the mirror in a room without light my face looks kind of irritated, and I look pretty pale actually. When I take a photograph
  8. Hey everybody Im glad that you think it has gotten better ! Gives me the courage to keep on. I have been on a 40 mg dosage, though my derm told me to only do 20mg... I started with 40mg from day one, felt so down, didnt want to start out with 20mg, and risk getting no results! Have a nice day, my brothers in arms!
  9. Hi. I don't know why im writing this, but I guess I just wanna share... I suffer from severe cystic acne. It's now been 2,5 months with accutane, and what I experience is that I have gotten a lot of red marks from the cysts - obviously I guess. I have read some threads about it. Baking soda etc. When I touch and feel my skin its feels like a lot of these "bumps" have dissapeared, though it still looks soooo bad with all these red marks and redness. What do you suggest that I do? Is it sugg
  10. Hey there Today I bought Alo vera, a 98% alo vera gel with E-vitamin in it. Im not sure that it has any lotion effects tho... I'm gonna sit tight inside for a few days and use this gel and drink tons of water.. and watch TV. Do you suggest I stop accutane for a few days? Or would I be able to start using it again if I stay out of the sun? I stopped using it as soon as I had the sunburn. thank you all...
  11. Hi. Since I started tane 1,5 months ago I avoided all sun. Today I spent 8 hours in the sun doing various things without SPF. The sky was all blue, and there was a LOT of sun. Now my face is all red. It is VERY red. So red that people comment on it, and my friends even laugh because it is so bad. So what im asking you; what do you I do now? Wash with cold water? use moisturizer etc? It doesnt look like I have any actual wounds, my face is just very red... Please help me out, I want to decr
  12. Hi everybody. I received Dan's products about 10 days ago, and 7 days ago I got Tane. Let me know what you see, do you notice any change? Before: http://www.acne.org/messageboard/index.php...i&img=29625 Before/after: http://img106.imageshack.us/img106/9404/beforeafterfj2.jpg And here are some pictures of different poses: http://img106.imageshack.us/img106/1636/posesjb0.jpg Generally when I touch it, it feels less "bumpy". But I don't know, maybe it's just me. Would you still conside
  13. Hi people. thank you for your answers! I have decided not to do the 120 mg thing. But JoeBloggs, he told me that he prefered not to add up the dosage, and that he prefered to do only 20mg as for the ENTIRE COURSE. But if I in a week or two could not feel the side effects very much, then I could call him and we could decide that I should up the dosage to 40mg. But considered how servere it looks on the picture, I think 20mg, or even 40, is way too low, considered that a lot of other people on
  14. Hello people. So today I got my magical pills. My Derm told me to start off with 20mg/day, but I am going to isolate for 2 weeks and instead do 120mg/day to speed up the effect, though I am telling my derm, it will just burden him with responsabillity. As you can see, http://www.acne.org/messageboard/index.php...i&img=29625, it is very bad and I want to get rid of the worst parts ASAP. As said I am able of isolating for the next 2 weeks. Couple of questions: 1. Is all sorts of isotr
  15. Hi there. I am going to try shaving tomorrow, using Dan's cleanser gel. (I dont know what else to use really, im afraid of purchasing something that could be irritating for my skin) My problem is as follows: What do I do after? I've been taught always to use aftershave with an disinfectant effect. But I am bit paranoid about using products which could cause out-breaks and whatnot. So I am asking you: What can I do to ensure that my skin is disinfectanted after a shave? Kind Regards, Me.
×